# SDR IXXA20250831002

- Difficulty date: August 31, 2025
- Submitted: August 31, 2025
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 82,540 hours, 20,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310114
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TOP EXTERNAL SKIN CORRODED AT SKIN SPICE AT WING STA 383.5-395
